# SDR 99ZZZX278

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N803ND
- Make and model: Piper PA-28R-201
- Aircraft serial: 2837003
- Engine: Lyc IO360C1C6
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Injector
- Part number: 25244509
- Condition: Malfunctioned
- Location: Engine
- Part time: 756 hours
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ENGINE RAN EXTREMELY RICH IN-FLIGHT.  QUIT ON FLAIR/ROLL-OUT, COULD NOT RESTART.  MAINTENANCE WAS ABLE TO RESTART, BUT ALSO FOUND MIXTURE EXTREMELY RICH AND WAS UNABLE TO ADJUST TO SPECS.  SUSPECT INTERNAL LEAKAGE.  NO EXTERNAL EVIDENCE.  INJECTOR WAS REPLACED, MIXTURE AND IDLES ADJUSTED AND AIRCRAFT WAS RETURNED TO SERVICE.
